MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTIO?; Implantable Pacemaker

BOSTON SCIENTIFIC CORPORATION ADVANTIO?; Implantable Pacemaker
Model Number K064
Medical Device Problem Codes Pacing Problem (1439); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Codes Bradycardia (1751); Fatigue (1849)
Date of Event 04/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that this pacemaker reverted to safety mode, causing the patient to experience a heart rate of 50 beats per minute as well as fatigue due to absence of pacing in the right atrial (ra) lead channel.The device was subsequently explanted and replaced.No additional adverse patient effects were reported.This device has not been returned for analysis.

Brand Name
ADVANTIO?
Common Device Name
Implantable Pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25009612
Report Number2124215-2026-22730
Device Sequence Number18667158
Product Code LWP
UDI-Device Identifier00802526516719
UDI-Public(01)00802526516719(17)160724
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall,Notification
Type of Report Initial,Followup
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/24/2016
Device Model NumberK064
Device Catalogue NumberK064
Device Lot Number112873
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/28/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2016-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age47 YR
Patient SexFemale